I am two weeks post cervical epidural steroid injection, and have had a severe intractable headache, nausea, fatigue and photophobia since the day after the procedure (1/21/16). My doctors are stumped. MRI showed no evidence of a CSF leak, even though my symptoms are those of a classic spinal headache. Is there a possibility that I do have a CSF leak that is not showing on the MRI? Are these just rare side effects of the steroid (I don't know which one was used)? I am so frustrated and just want to feel well again. Anyone else suffered this after an ESI? Thank you so much for any insights!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Steroid Epidural Injections - Hi guys, have any of you experienced extreme crabby mood after having?
Posted 27 Sep 2013 • 7 answers
Posted 21 Sep 2015 • 1 answer
Posted 18 Dec 2016 • 0 answers
Posted 18 Jun 2017 • 0 answers